DOI 10.14309/crj.0000000000001313
Progesterone-Only Contraceptive-Induced Ischemic Colitis.
Аннотация
Ischemic colitis (IC) occurs when there is a temporary lack of adequate blood supply to the intestines, particularly in vulnerable areas such as the splenic flexure and sigmoid colon, which lack sufficient collateral blood vessels. Although primarily seen in older individuals with atherosclerotic risk factors, IC can also be triggered by hormonal contraceptives in young women. Although estrogen-containing oral contraceptives are known to increase thromboembolic risk, the impact of progesterone is not well understood. We report a unique case of biopsy-confirmed IC in a previously healthy 30-year-old woman who presented with abdominal pain and bloody diarrhea 2 months after initiation of progesterone-only oral contraceptive. This occurrence, although rare, underscores the need for further research on the impact of progesterone on coagulation, especially concerning mesenteric arteries.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.